# SDR SWIA202306260502

- Difficulty date: May 2, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OUT BOARD FLAP UPPER SKIN HAS AREA OF SMOKING RIVETS BEGINNING TO PULL THRU.       (C-CHECK RO 6/20/2023)    COMPLIED WITH ALL THE STEPS OF REO 601R-57-53-1275 REV -- DATED 2023-05-09, REMOVED, REPLACED AND INSTALLED 17 CR3224-5 FASTENERS ON R/H SIDE OUTBOARD FLAPS
